Alert archive / Massachusetts / Small Craft Advisories in 2024

Small Craft Advisory 13, NWS Boston/Norton, MA

January 30, 2024

NWS Boston/Norton, MA issued this small craft advisory at Jan 30, 2024, 2:47 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2024, 2:47 PM EST (19:47 UTC)
Expired
Jan 31, 2024, 3:03 AM EST
In force
12 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

100 
WHUS71 KBOX 301947
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
247 PM EST Tue Jan 30 2024

ANZ256-311100-
/O.NEW.KBOX.SC.Y.0013.240130T1947Z-240131T2100Z/
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
247 PM EST Tue Jan 30 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY...

* WHAT...Northeast winds 10 to 15 kt and seas 3 to 5 feet.

* WHERE...Coastal Waters from Montauk NY to Marthas Vineyard 
  extending out to 20 nm South of Block Island.

* WHEN...Until 4 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ231-251-311100-
/O.EXT.KBOX.SC.Y.0012.000000T0000Z-240131T1200Z/
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
247 PM EST Tue Jan 30 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...

* WHAT...Northeast winds 10 to 15 kt and seas 3 to 5 feet.

* WHERE...Cape Cod Bay and Massachusetts Bay and Ipswich Bay.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ232-310600-
/O.EXT.KBOX.SC.Y.0012.000000T0000Z-240131T0600Z/
Nantucket Sound-
247 PM EST Tue Jan 30 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts to 25 kt and seas
  3 to 5 feet.

* WHERE...Nantucket Sound.

* WHEN...Until 1 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ250-254-255-311100-
/O.CON.KBOX.SC.Y.0012.000000T0000Z-240131T2100Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
247 PM EST Tue Jan 30 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

* WHAT...North winds 10 to 15 kt with gusts to 25 kt and seas 5 
  to 8 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary, Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm and 
  Coastal Waters extending out to 25 nm South of Marthas 
  Vineyard and Nantucket.

* WHEN...Until 4 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
821 
WHUS71 KBOX 302254
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
554 PM EST Tue Jan 30 2024

ANZ232-310000-
/O.CAN.KBOX.SC.Y.0012.000000T0000Z-240131T0600Z/
Nantucket Sound-
554 PM EST Tue Jan 30 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have fallen below Small Craft Advisory limits,
therefore the Small Craft Advisory has been cancelled.

$$

ANZ250-254-255-311200-
/O.CON.KBOX.SC.Y.0012.000000T0000Z-240131T2100Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
554 PM EST Tue Jan 30 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

* WHAT...North winds 5 to 10 kt and seas 4 to 7 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary, Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm and 
  Coastal Waters extending out to 25 nm South of Marthas 
  Vineyard and Nantucket.

* WHEN...Until 4 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ256-311200-
/O.CON.KBOX.SC.Y.0013.000000T0000Z-240131T2100Z/
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
554 PM EST Tue Jan 30 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

* WHAT...East winds 5 to 10 kt and seas 3 to 5 feet.

* WHERE...Coastal Waters from Montauk NY to Marthas Vineyard 
  extending out to 20 nm South of Block Island.

* WHEN...Until 4 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ231-251-311200-
/O.CON.KBOX.SC.Y.0012.000000T0000Z-240131T1200Z/
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
554 PM EST Tue Jan 30 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...North winds 5 to 10 kt and seas 3 to 5 feet.

* WHERE...Cape Cod Bay and Massachusetts Bay and Ipswich Bay.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
186 
WHUS71 KBOX 310749
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
249 AM EST Wed Jan 31 2024

ANZ250-254-255-312100-
/O.CON.KBOX.SC.Y.0012.000000T0000Z-240131T2100Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
249 AM EST Wed Jan 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...North winds 5 to 10 kt and seas 4 to 7 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary, Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm and 
  Coastal Waters extending out to 25 nm South of Marthas 
  Vineyard and Nantucket.

* WHEN...Until 4 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ256-312100-
/O.CON.KBOX.SC.Y.0013.000000T0000Z-240131T2100Z/
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
249 AM EST Wed Jan 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...East winds 5 to 10 kt and seas 3 to 5 feet.

* WHERE...Coastal Waters from Montauk NY to Marthas Vineyard 
  extending out to 20 nm South of Block Island.

* WHEN...Until 4 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ231-251-311200-
/O.CON.KBOX.SC.Y.0012.000000T0000Z-240131T1200Z/
Cape Cod Bay-Massachusetts Bay and Ipswich Bay-
249 AM EST Wed Jan 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...North winds 5 to 10 kt and seas 3 to 5 feet.

* WHERE...Cape Cod Bay and Massachusetts Bay and Ipswich Bay.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
245 
WHUS71 KBOX 310803
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
303 AM EST Wed Jan 31 2024

ANZ256-310915-
/O.CAN.KBOX.SC.Y.0013.000000T0000Z-240131T2100Z/
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
303 AM EST Wed Jan 31 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Conditions have fallen below small craft advisory criteria.

$$

ANZ231-310915-
/O.CAN.KBOX.SC.Y.0012.000000T0000Z-240131T1200Z/
Cape Cod Bay-
303 AM EST Wed Jan 31 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Conditions have fallen below small craft advisory criteria.


$$

ANZ250-254-255-312100-
/O.CON.KBOX.SC.Y.0012.000000T0000Z-240131T2100Z/
Coastal waters east of Ipswich Bay and the Stellwagen Bank
National Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
303 AM EST Wed Jan 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...North winds 5 to 10 kt and seas 4 to 7 feet.

* WHERE...Coastal waters east of Ipswich Bay and the Stellwagen 
  Bank National Marine Sanctuary, Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm and 
  Coastal Waters extending out to 25 nm South of Marthas 
  Vineyard and Nantucket.

* WHEN...Until 4 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ251-311200-
/O.CON.KBOX.SC.Y.0012.000000T0000Z-240131T1200Z/
Massachusetts Bay and Ipswich Bay-
303 AM EST Wed Jan 31 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...North winds 5 to 10 kt and seas 3 to 5 feet.

* WHERE...Cape Cod Bay and Massachusetts Bay and Ipswich Bay.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 1:13 PM EST, 1 hour 34 minutes earlier.

Area forecast discussion, Jan 30, 1:13 PM EST, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
113 PM EST Tue Jan 30 2024

.SYNOPSIS...
More robust cloud cover overnight than forecast will yield
temperatures around the freezing mark this morning before cold
air filters in from the NE. More clouds than sunshine today.
Temperatures begin to moderate Wednesday and especially by
Thursday and Friday. A few brief rain/snow showers are possible
sometime Thursday and/or Friday with a cold front, but
significant/organized precipitation is not expected at this
time. Colder weather returns for the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
945 AM Update:

Overcast continues as shallow layer of lower atmospheric
moisture remains trapped beneath a subsidence inversion. In
addition, we're still seeing intervals of ocean-effect snow
showers or freezing drizzle in eastern/southeast MA and
extending at times into eastern RI with NE winds in a really
narrow directional-degree range. For one, the snowgrowth layer
is partly unsaturated leading to the FZDZ, but saltwater can
also nucleate ice at warmer temps than the traditional -12-18C
snow growth layer.

Though there is a little clearing line showing up on satellite
over the outer waters into portions of Cape Cod, satellite
trends show that it is increasingly filling back in with cloud
cover. And it is looking like overcast will be maintained in
all areas, as well as continued ocean effect light snow showers
or freezing drizzle in eastern MA and RI will continue into the
afternoon; but these bands of ocean effect snow showers or
freezing drizzle will not be especially persistent. Thus no
accumulation and/or need for winter weather headlines for trace
icing since it should be rather sporadic. So, what you see
outside is really what'll you'll end up with for the balance of
the day. Temps also won't go very far under onshore flow and
overcast.

Previous Discussion...

Shortwave/low that brought lingering snow showers to SE MA/Cape Cod
overnight gradually pulls out to sea today, allowing for mid level
ridging to build in from the west. Temperatures won't respond to
this ridging as one might expect (warmer) as shallow cold air backs
in from the northeast (Nova Scotia) through the day.

Will note that most of the guidance overnight performed exceedingly
poorly regarding temperatures, with the 00Z GFS misforecasting
widespread 10s and low 20s for the area around 06Z, when in
reality, temperatures are ranging in the upper 20s and low 30s
as of the 07Z observation. Global guidance is not alone in this
error, as both the NAM and FV3 misforecasted temperatures by
some 5-12F overnight! This discrepancy in temperatures is likely
due to cloud cover holding on overnight rather than scattering
out.

While we do still anticipate cold air will seep from the northeast
this afternoon, there is "bust" potential (on the higher end!) in
the high temp forecast today as many highs will be observed well
before lunchtime. With upstream temps in NH and VT still in the
upper 20s and low 30s as of this writing, opted to favor some of the
warmest guidance for high temps which will peak in the low to mid
30s, as noted above, before lunchtime, before dropping swiftly
through this evening. The latest HRRR run (07Z) seems to be
catching onto this trend, thus, relied heavily on HRRR guidance
for temperatures today.

As mentioned, cloud cover did not budge much at all overnight and in
contrast to the previous forecast, am not expecting much sunshine
today. A saturated layer between 3000-5000ft this morning will take
some time to dry out and by the time the low to mid clouds scatter,
mid to high clouds ahead of an approaching shortwave will begin to
filter in. All in all, not expecting widespread sunshine, rather
some breaks of sun, particularly across western and central southern
New England around mid day.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH 6 PM WEDNESDAY/...
Another shortwave approaches from the west as mid level ridging
pushes offshore. Depending on how much moisture is available, and
right now it doesn't seem to be much with PWATs barely scraping 0.3"
in western MA, lift from the leading edge of the shortwave may be
JUST enough to initiate some light snow showers across the high
terrain of the Berkshires after sunset tonight. Outside of a spot
snow shower, which will lead to little to no accumulation, main low
pressure dives deep into the Carolinas, bringing more robust precip
chances with it. Additionally, a shift in winds from the NE to
the W after 00Z will preclude any OES for the Cape and Islands.

Cloud cover and temperatures will again be a challenge tomorrow but
with drying westerly flow developing, anticipating clouds will be
able to scatter a bit more than they did Monday night. With
slackening winds and fresh snowpack across the interior, forecasting
widespread 10s and low 20s for the region. Will note that we did
bump temperatures up a few degrees from the previous shift given
scattered to broken cigs will preclude radiational cooling a
bit.

With low pressure well to our south Wednesday morning, weak mid
level ridging again builds in, though we remain on the very eastern
edge of the ridge. With low level cold air retracting back into the
Canadian Maritimes, we will be able to tap into warming temps aloft
(850mb temps between -7 and -4C) which will yield very seasonable
temperatures in the mid to upper 30s. Should see more peeks of
sunshine Wednesday than Tuesday, especially across SE MA!

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Key Points...

* Temperatures warming through Thursday then colder weather arrives
  for the weekend.

* Weak clipper system may produce some rain/snow showers Thursday
  into Friday.

* Cold front pushes through the region Friday bringing temperatures
  down to near/slightly below normal temperatures for the weekend.

* Quiet and dry through early next week.

A supremely quiet stretch of weather (compared to the active pattern
of late) continues clear through the weekend and into next week.
High pressure overhead Wednesday night is shunted south on Thursday
as a moisture starved clipper system drops down from Canada, exiting
into the Atlantic late on Friday. PWATs are near or below 0.5 inches
so even though we'll likely see scattered rain and snow showers,
appreciable accumulation is not expected. Quite a warm airmass
precedes this as warm southwest flow brings in moderating temps.
This peaks in the mid 40s on Thursday before a cold front drops
through on Friday quickly brining any remaining precip to an end
with the arrival of drier and colder air for the weekend. There
remains some uncertainty as to how quickly the disturbances exit,
with some potential for precip to continue into Friday night. EPS
and GEFS ensemble guidance respectively indicate a 30-40% and 80-90%
chance of rain lingering through 7AM Saturday for eastern MA so the
spread in outcomes remains quite large. Either way, dry, cold
northwest flow continues over the weekend on the eastern edge of a
broad high pressure center. High temps will struggle to break out of
the mid 30s each day through Monday but high pressure will keep
winds light with a good amount of sun (save, perhaps, for the outer
Cape where ocean effect clouds may be in issue based on the wind
trajectory).

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Forecast Confidence Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

18Z TAF Update:

Rest of the Afternoon: Moderate confidence.

Mainly MVFR with occasional VFR intervals, but MVFR should
generally predominate. Spotty ocean effect -SN/-FZDZ mainly SE
of I-95 but away from TAF sites. Light winds in the interior
under 5 kt; stronger NE winds around 10-15 kt for eastern MA and
RI, with gusts in the low-mid 20s kt range for the Cape and
Islands.

Tonight: Moderate confidence.

MVFR continues tonight and overnight; any VFR ceilings early
should deteriorate to widespread MVFR bases. Conditions may
trend back to VFR in western MA/CT by 10z but this isn't set in
stone. Easing NE winds tonight, trending to light SW by
daybreak.

Wednesday: High confidence in trends but moderate on timing
improvement.

MVFR cloud bases should begin to lift into the BKN-OVC VFR
range with layer of mid-level clouds above. Thinking this
improvement takes place by mid to late morning but that is
subject to further adjustment. Strengthening SW winds to around
5-10 kt.

Wednesday Night: Moderate confidence.

BKN/OVC VFR bases early but should trend toward VFR/MVFR bases
again. SW winds around 8-12 kt.

KBOS TAF...Moderate confidence. MVFR (periodic/temporary VFR
bases possible) thru late aftn, but more solid MVFR then re-
develops tonight into early on Wed. Should see more BKN/OVC VFR
after mid-morning Wed as winds become WSW.

KBDL TAF...Moderate confidence. OVC VFR this afternoon to trend
back to MVFR early tonight. Bases should left to BKN-OVC VFR by
Wed early to mid morning. Light N winds become calm tonight,
then become WSW Wed AM.

Outlook /Wednesday Night through Sunday/...

Wednesday Night: Mainly VFR, with local MVFR possible.

Thursday: Mainly VFR, with areas MVFR possible. Breezy. Slight
chance RA.

Thursday Night: Mainly VFR, with local MVFR possible.

Friday: Mainly VFR, with areas MVFR possible. Breezy.

Friday Night through Saturday: VFR. Breezy.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

3 AM Update...

*All Gales Converted to Small Crafts overnight ***

Tuesday...High Confidence

Gradually diminishing winds today falling from NE 15-25kt to
less than 15kt by sunset. Lingering rough seas to also subside.
Light freezing spray possible for the northeastern waters this
morning before winds slacken, though air temperatures running
well above the previous forecast may preclude that potential.

Tuesday night...

High pressure crest over the MA/RI waters, yielding dry weather and
good vsby. This will continue to allow seas to subside.

Wednesday...

Dry conditions persist, but wind direction will be variable as
high pressure resettles over the region. Winds, while still
light, will settle on a SW direction by Wednesday afternoon.

Outlook /Wednesday Night through Sunday/...

Wednesday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft.

Thursday: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain.

Thursday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain.

Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain.

Friday Night through Saturday: Moderate risk for Small Craft
Advisory winds with gusts up to 25 kt. Areas of rough seas.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 7 AM EST Wednesday for ANZ231-251.
     Small Craft Advisory until 1 AM EST Wednesday for ANZ232.
     Small Craft Advisory until 4 PM EST Wednesday for ANZ250-
     254>256.

&&

SYNOPSIS...BW/KS
NEAR TERM...Loconto/BW/KS
SHORT TERM...KS
LONG TERM...BW
AVIATION...Loconto/BL
MARINE...Loconto/BL

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 11:17 PM ESTSmall Craft AdvisoryBOX41 hr

Nearby

Small Craft Advisories in Massachusetts, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.